# SDR SWIA972424

- Difficulty date: March 9, 2001
- Submitted: March 16, 2001
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 19,261 hours, 26,230 cycles
- Engine: Pwa PW118B
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Condition: Failed
- Location: Rudder
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON LANDING APPROACH AT APPROXIMATELY 130 KNOTS WITH THE YAW DAMPER OFF, UNABLE TO MOVE THE RIGHT RUDDER PEDAL TO THE RIGHT PAST APPROX .25  TRAVEL.  NO ASSOCIATED RUDDER LIGHTS ILLUMINATED.  REPLACED BLUE SYSTEM RUDDER LINEAR ACTUATOR.    S/N IN 0142,   S/N OUT 611   RUDDER SYSTEM CHECKED GOOD WITH NO LEAKS.
